# SDR SIMA20200209001

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 2,462 hours, 1,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1-2d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO ILUMINISCENT EMERGENCY LIGHT STRIPS INOP AT SEATS 1,2D-C/A-DEFERRED LIGHT STRIPS 1,2D. REMOVED AND REPLACED 1,2D EMERG STRIP PER AMM 33-50-21. MEL RESTORED
